| Model Number |
CL-811 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Tissue Breakdown (2681)
| Date of Event |
09/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.Fifty-six representative samples were available for evaluation.The evaluation found no potentially contributing factors.It was reported that the suture itself was broken, which caused the bleeding.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient who had undergone vaginal wall correction procedures with sutures returned to the hospital post-operatively due to bleeding.The knot of the suture remained in place, but the suture itself was broken, which caused the bleeding.The patient undergone a new surgery to stop the bleeding.The patient required hospital readmission for this issue.